# SDR 96ZZZX2566

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222KD
- Make and model: Piper PA60600
- Aircraft serial: 600557181
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Condition: Iced Up
- Location: Lt Eng Induc Air
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGING F/FLOW AND MANIFOLD PRESSURE ERRATIC.  FOUND INDUCTION AIR FILTER COVERED WITH ICE.
